# SDR SWAA2015081842928

- Difficulty date: July 31, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 685 TO 693, STRINGER 18A LT ON UPPER SURFACE.  REPAIRED WEB IAW ER & EA.
